PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 1 | 99-103
Tytuł artykułu

Periodic $Lip^α$ functions with $Lip^β$ difference functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
76
Numer
1
Strony
99-103
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-25
poprawiono
1997-06-02
Twórcy
  • Mathematical Institute of the Hungarian Academy of Sciences, P.O. Box 127, 1364 Budapest, Hungary
Bibliografia
  • [1] M. Balcerzak, Z. Buczolich and M. Laczkovich, Lipschitz differences and Lipschitz functions, Colloq. Math. 72 (1997), 319-324.
  • [2] N. K. Bary, Trigonometric Series, Moscow, 1961 (in Russian); English transl.: A Treatise on Trigonometric Series, Macmillan, New York, 1964.
  • [3] Z. Bukovská, Thin sets in trigonometrical series and quasinormal convergence, Math. Slovaca 40 (1990), 53-62.
  • [4] L. Bukovský, N. N. Kholshchevnikova and M. Repický, Thin sets of harmonic analysis and infinite combinatorics, Real Anal. Exchange 20 (1994-1995), 454-509.
  • [5] S. Kahane, Antistable classes of thin sets in harmonic analysis, Illinois J. Math. 37 (1993), 186-223.
  • [6] T. Keleti, Difference functions of periodic measurable functions, PhD thesis, Eötvös Loránd University, Budapest, 1996 (http://www.cs.elte.hu/phd_th/).
  • [7] T. Keleti, Difference functions of periodic measurable functions, submitted.
  • [8] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Differentiations and Some Applications, Science and Technology, Minsk, 1987 (in Russian).
  • [9] Z A. Zygmund, Trigonometric Series, Vols. I-II, Cambridge Univ. Press, 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z1p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.